IN YOUR BASKET (0)
Panadol extra tablets x72
Rate this product
Panadol Extra film-coated paracetamol tablets with their optizorb formula quickly target pain.
When pain strikes, make sure you have a range of paracetamol and ibuprofen products in your medicine cabinet. Today’s fast absorbing tablets get to work quickly and efficiently, targeting pain from toothache to osteoarthritis.
Each Panadol Extra with Optizorb tablet contains, paracetamol 500mg,and Caffeine 65mg, Contains E219, E215, E217
Protect from light and heat
Dietary and Lifestyle
For headache, colds and influenza, period pains, osteoarthritis, muscle pain, sore throat, fever, toothache.
Safety Guidelines and Warnings
Please read the enclosed leaflet carefully before taking this medicine. Contains paracetamol. Immediate medical advice should be sought in the event of an overdose. Keep out of reach and sight of children.
Reviews from our trusted usersWrite a review
AED 36.00 / Each
Add to shopping listAdd a new list